On the change of the adiabatic invariant of an non-linear periodic wave
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 760-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a14,
author = {G. M. Zaslavsky},
title = {On the change of the adiabatic invariant of an non-linear periodic wave},
journal = {Doklady Akademii Nauk},
pages = {760--763},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a14/}
}
G. M. Zaslavsky. On the change of the adiabatic invariant of an non-linear periodic wave. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 760-763. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a14/